Facebook Pixel
EmpowHER Guest

hi , on Oct 18 me and my bf had sex and on Oct 19 I had an idoze 72 tablet.

By Anonymous October 26, 2014 - 11:51pm
Rate This

Today is Oct 27 I had to get vaginal bleeding (side effect of the tablet) but I dint get it.I am worried about this.My doubt's are is it compulsory that after 1 week of intake of the tablet vaginal bleeding should occur. And approximately after the intake of tablet after how many days vaginal bleeding can occur , and what if the bleeding is not occurring what does this mean. And my other doubt is after how many days of having sex should pregnancy test be done to get correct result

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for seeking our help with your questions.

I am not familiar with izone, but I assume it is an emergency contraceptive.

As with all emergency contraceptives, you should get your next period at the expected time, or a few days early or late. Note that you may experience spotting a few days after taking the pill.

If your period is more than a week late, or you haven’t had a period within three weeks of taking the pill, it is possible that you’re pregnant. Talk to your doctor and have a pregnancy test done.

Your menstrual flow should be the same as with a normal period. But, in some cases, flow can be lighter or heavier than normal.

I hope I have answered all your questions.


October 27, 2014 - 9:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!